Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Coming at you from 36,000 feet in the sky.
Jun 30, 2010

Hello Doctor Bob,

Coming at you form high in the sky ay around 30K feet on my way to the west coast. I have been going through some troubeling times currently and in a bit of a dilemma looking for your expertise.

I am a hetero male and engaged to my beautiful fiance. Unfortunantly, an experience which happened 2.5 years ago which has some unresolved symptoms has been troubling me.

here is the jist of it: 2.5 years ago I had a one time encounter of unprotected vaginal and oral sex on a drunk college escapde. ( out of my usual charater) I am in my early 20's and have only been with 4 woman prior to my fiance.

2 weeks after this encounter I developed a rash on the glans of my penis. also pain upon ejaculation end an extremely red urethral opening. No notiable discharge or pain during uriniation. The doctors assumed chlamydia however the urinalysis were negitive for chla. gon. and trich.

another 2 weeks went by and I became very ill. Will conjuctivitis in both my eyes, white pus pockets on my tonsils, sore throat lasting several months, low grade fever and gernerlized swollen lymphnodes which are still here and actually sting periodically. I became a chronic tester for HIV because I thought I most certainly caught this virus. All in all I tested 15 times in the first year after then I had taken an oraquick advance at about 2 years after the encounter. all were neg.

my current troubling symptoms are painless red blood spots which appear almost weekly on the inside of my cheeks ~ 2-3 mm in diameter and dissappear after a few days then end up re-appearing, Extreme red and cryptic tonsils that form stones every now and then ( from food I know) , my skin was so clean and now I am getting more and more cherry angisomes and new moles and freckles, a strange tingling sensation that eradicates in my lower abdomin and extremities., and the mos troubling this is the persistant generalized lymphadenopathy.

I am troubled be cause after a year of testing my GP said there was no way it could be HIV at that point. My fiance was further tested even though she has only been with 1 person before we engaged in monogamous unprotected intercourse. Now however after being with me for 2 years she is getting constant headaches, lower abdominal pains , spotty periods (could be from the birth control )ect.

questions :

Do I need to retest? is HIV even a remote possiability or is it non existant ?

is it possiable tha tthis is chronic chlamydia even though I tool Doxy early on several years ago?

Please offer any advice as I greatly appreciate it.

thank you for your time and ahhh im ready to get off this plane.

Response from Dr. Frascino

Hello,

1. No. You've had way too many already. Exactly what part of "HIV negative" are you having difficulty understanding? HIV is not your problem. No way. No how.

2. Doxy would most likely resolve a chlamydia infection. However, if you're still worried about STDs, see your doctor for an evaluation and STD screen.

I can't diagnose the cause of your symptoms over the Internet, but I can with great certainty advise what's not causing them: It's not HIV. You should see an ENT physician to evaluate your cryptic tonsils. This condition can cause swelling of the lymph nodes.

Good luck. And remember to make sure your tray table is in its full upright and locked position for landing.

Dr. Bob



Previous
Pregnant with preliminary positive result (UPDATE)
Next
Thank you for posting my question: Depressed Italian Girl

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement